# SDR ABXA000184

- Difficulty date: April 4, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Aircraft time: 64,423 hours, 18,998 cycles
- Engine: Pwa JT3D3B
- Engine time: 3,508 hours, 1,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D3B
- Part serial: 644365
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE LOST OIL PRESSURE IN CRUISE.  SHUT ENGINE DOWN.  ENGINE WINDMILLED FOR APPROX 1 HOUR AND 13 MIN.  DIVERTED TO DEN.  FOUND LARGE AMOUNT OF OIL IN TAILPIPE AND ON TURBINE BLADES NR THREE ENGINE.  FERRIED AIRCRAFT TO ILN AND REPLACED NR 3 ENGINE.
